Next Article in Journal
Characterizations of Right Weakly Regular Semigroups in Terms of Generalized Cubic Soft Sets
Next Article in Special Issue
Quaternionic Blaschke Group
Previous Article in Journal
Quiver Gauge Theories: Finitude and Trichotomoty
Previous Article in Special Issue
Fourier–Zernike Series of Convolutions on Disks

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 292

Article: Extensions of Móricz Classes and Convergence of Trigonometric Sine Series in L1-Norm
Authors: by , and
Link: https://www.mdpi.com/2227-7390/6/12/292

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop